# SDR 98ZZZX1720

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N806ND
- Make and model: Piper PA-28R-201
- Aircraft serial: 2837009
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 6711957
- Condition: Cracked
- Location: Lower Lt Cluster
- Part time: 6,735 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN CLUSTER JUST BELOW LOWER LEFT ENGINE TO MOUNT ATTACH POINT.  CRACK ORIGINATED FROM UNDERCUT WELD.  MOUNT IS ORIGINAL ONE INSTALLED.  INSTALLED NEW MOUNT (MOUNT REMOVED FOR REPAIR).  CRACK FOUND DURING SCHEDULED INSPECTION.
